RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 99–106 (Mi mz2439)  

The asymptotic behavior of an infinite system of connected oscillators

T. S. Turova


Full text: PDF file (775 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1147–1153

Bibliographic databases:

UDC: 517
Received: 21.05.1991

Citation: T. S. Turova, “The asymptotic behavior of an infinite system of connected oscillators”, Mat. Zametki, 54:5 (1993), 99–106; Math. Notes, 54:5 (1993), 1147–1153

Citation in format AMSBIB
\Bibitem{Tur93}
\by T.~S.~Turova
\paper The asymptotic behavior of an infinite system of connected oscillators
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 99--106
\mathnet{http://mi.mathnet.ru/mz2439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267486}
\zmath{https://zbmath.org/?q=an:0826.60097}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1147--1153
\crossref{https://doi.org/10.1007/BF01208395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300011}


Linking options:
  • http://mi.mathnet.ru/eng/mz2439
  • http://mi.mathnet.ru/eng/mz/v54/i5/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:65
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020